# SDR IPXA2023111735508

- Difficulty date: November 4, 2023
- Submitted: November 22, 2023
- Operation: Air carrier
- Aircraft: N459UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25480
- Aircraft time: 33,965 hours, 20,865 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Broken
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FAULT:MAIN CARGO COMPARTMENT FLOOR PANEL 232XVF BROKEN. DOT119-019 VERIFIED INSTALLATION OF FLOOR PANEL 232XVF
